Structure of the solution of a differential equation with weakly nonperiodic right-hand side
Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 382-384
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_2_a17,
author = {A. N. Erugin},
title = {Structure of the solution of a differential equation with weakly nonperiodic right-hand side},
journal = {Differencialʹnye uravneni\^a},
pages = {382--384},
year = {1969},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_2_a17/}
}
A. N. Erugin. Structure of the solution of a differential equation with weakly nonperiodic right-hand side. Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 382-384. http://geodesic.mathdoc.fr/item/DE_1969_5_2_a17/